MathSciNet Relay Station
MathSciNet bibliographic data
MR920949 57N37 (19D10 57R30 58F17)
Farrell, F. T.; Jones, L. E. Foliated control with hyperbolic leaves. $K$-Theory 1 (1987), no. 4, 337–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement